PDA

View Full Version : Help! What is this?


andrea4013
06-11-2009, 12:09 PM
I have been having some very strange symptoms for the last few weeks. They have seemed to come on gradually & are now to the point that it is everyday & they do not seem to be getting any better.

-numb/tingling sensations in feet, legs, hands, arms, tongue, lips & mouth (most concerning symptom)
-my tongue is also raw, not really painful, just kind of like i have eaten something that has irritated it
-i have headaches & some head pressure & my vision doesn't seem quite right, a lot of floaters & just kind of spacey
-fatigued, even just walking a little bit makes me tired & out of breath
-light headed, dizzy
-not much of an appetite

I was diagnosed w/ hypothyroidism 3 years ago & take 75 mg of synthroid daily. I also suffer from acid reflux & had been controlling it w/ Zantac for about 1 1/2 years, but recently decided to try the generic form of prilosec otc. I have done some research & it seems that prilosec can cause all of these side effects. I took the prilosec for about 17 days & stopped when I thought that the med might be causing these symptoms. That was nine days ago & I am still not feeling any better. Surely it can't stay in your system that long. Anyone w/ any ideas, I'm really scared.

gigi11
06-11-2009, 03:00 PM
You need to go the doctor to be checked out it could be so many things - the medication, are you stressed? How is your blood pressure? You need to be checked by your doctor and they them what is happening. I am not scaring you but you gave such a wide range of things going on.